MAUDE Adverse Event Report: COVIDIEN LP BARRX; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP BARRX; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 64082-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Covidien barrx 360 rfa (radiofrequency ablation) balloon catheter malfunction.During the procedure, the catheter stopped working while it was being used.Able to do 3 treatments and then it stopped during the fourth inflation and ablation.Tried troubleshooting the device, but was unable to get it working again.Opened another rfa balloon catheter from the same lot and that one worked with no faults.No harm to pt, procedure completed.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key13577098
Report Number13577098
Device Sequence Number4410312
Product Code GEI
UDI-Device Identifier10884521211599
UDI-Public(01)10884521211599(17)240719(10)F2518933X
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/15/2022
Report Date (Section F) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64082-01
Device Lot NumberF2518933X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient Weight84 KG
Patient RaceWhite
Date Report Sent to FDA02/15/2022